Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Irregular periods, married, no periods from past months, HPT negative. What could have happened?

Hello Doctor,
I'm 22 and I got married @ Jan 2013 in India and I came to USA with my husband .I always had irregular periods. This has been 3 months after my marriage and there was no period till now . I've done pregnancy tests 2 times and both results were -ve . We are worried about the current situation . I haven't visited doc in these duration .
Can you please give me an advise .I really appreciate your help. Thanks
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
It seems that you require evaluation of your case.
Consult Gynaec and get examined.
Go for investigations like,
Thyroid function test,
Ultra sound
Hormonal estimation,
After all report your Gynaec will go for treatment accordingly.
Ok and take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor